# SDR P5CA2021080900301

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Broken
- Location: Cooling Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - DUCT #2 ENG LPT COOLING MANIFOLD AT 7 O' CLOCK POSITION( IAW AMM 75-24-03-004-050-H00 REV 132 AND AMM 75-24-03-404-037-H00 REV 132 REMOVED AND REPLACED LPT COOLING MANIFOLD AT #2 ENG WITH NEW PARTS. CONDITION CHECK SATISFACTORY )
